advertisement
Question
Posted by: Sandra2 | 2009/02/27

Periods

I' ve been taking Diane since my teenage years (I' m now 28). It was mainly to clear my acne skin. About 2 months I decided to stop taking it, but since then I have not had my period. While taking the Diane I had it every month with no problems.

I' m not doing anything different since stopping the medication, and I' m definitely not pregnant. What could be the cause, and could it be serious?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a few months for your body to adjust to being off the Pill and your cycle could be irregular in this time. If it persists, you should see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement